Document Type

Article

Publication Date

5-1-1983

Publication Title

Proceedings of the American Mathematical Society

Abstract

S. D. Scott has shown that the group of automorphisms of the near ring generated by the automorphisms of a given group is isomorphic to the automorphism group of the given group if that group's automorphism is complete. Here that theorem is generalized by showing that the group of automorphisms of a near ring distributively generated by its units is a subgroup of the group of automorphisms of the group of units. The results obtained are used to find the automorphism groups of certain near rings.

Volume

88

Issue

1

First Page Number

11

Last Page Number

15

DOI

10.2307/2045100

Publisher Statement

First published in Proceedings of the American Mathematical Society in 88(1), published by the American Mathematical Society.

Included in

Mathematics Commons

Share

 
COinS